# SDR SWAA001466

- Difficulty date: August 4, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 57,822 hours, 62,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546567
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE CRACKED, BS 1040, BETWEEN STRINGERS 12R - 13R.  REPAIRED SHEAR TIE SECTION PER SRM.
